# SDR R61A2018122101252

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 39,834 hours, 24,942 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7025725932
- Part serial: 06011653
- Condition: Failed
- Location: Nr 1
- Part time: 13,619 hours, 9,718 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MCDU 2 BLANKED OUT, DIVERTED TO MSY. SWAPPED MCDU 1 AND 2, DEFERRED MCDU 1 IAW MEL 34-61-02-1. (LATER R&R MCDU 1 IAW AMM 34-61-02, OPS CHECK GOOD.)
